# SDR DALA2024060905897

- Difficulty date: June 7, 2024
- Submitted: June 9, 2024
- Operation: Air carrier
- Aircraft: N375NC
- Make and model: Airbus A320-212
- Aircraft serial: 1789
- Aircraft time: 63,342 hours, 30,303 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: UNKNOWN
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3275 DISC: CORROSION LOWER SILL EXITING REPAIR LOCATED AT LEVEL FR68 LH SIDE AT A FT GALLEY AREA (SSI 534147). C/A: INSTALLED NEW REPAIR FILLER LOCATED AT LEVEL FR68 LH SIDE AT AFT GALLEY AREA AS PER A320 SRM 53-41-14-300-001. MEASURES OF CORROSION AREA IS L =1,230 IN W= 0.700 IN D= 0.003 IN TOOL USED CALIPER P/N B647A42 S/N B22058408 DUE DATE 20-SEP-24 RII INSPECTION COMPLETE 0065344 AE206QC JOB COMPLETE. (LP: 0381400)
